Advanced search
1 file | 254.03 KB Add to list

A case of acute intoxication due to combined use of fentanyl and 3,4-dichloro-N-[2-(dimethylamino)cyclohexyl]-N-methylbenzamide (U-47700)

Author
Organization
Keywords
U-47700, fentanyl, inhalation, new psychotropic substance (NPS), ultra performance liquid chromatography mass spectrometry (UPLCMS), ABUSE, RECEPTOR, PATCH

Downloads

  • A case of acute intoxication due to combined use.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 254.03 KB

Citation

Please use this url to cite or link to this publication:

MLA
Coopman, Vera, et al. “A Case of Acute Intoxication Due to Combined Use of Fentanyl and 3,4-Dichloro-N-[2-(Dimethylamino)Cyclohexyl]-N-Methylbenzamide (U-47700).” FORENSIC SCIENCE INTERNATIONAL, vol. 266, 2016, pp. 68–72.
APA
Coopman, V., Blanckaert, P., Van Parys, G., Van Calenbergh, S., & Cordonnier, J. (2016). A case of acute intoxication due to combined use of fentanyl and 3,4-dichloro-N-[2-(dimethylamino)cyclohexyl]-N-methylbenzamide (U-47700). FORENSIC SCIENCE INTERNATIONAL, 266, 68–72.
Chicago author-date
Coopman, Vera, Peter Blanckaert, Geert Van Parys, Serge Van Calenbergh, and Jan Cordonnier. 2016. “A Case of Acute Intoxication Due to Combined Use of Fentanyl and 3,4-Dichloro-N-[2-(Dimethylamino)Cyclohexyl]-N-Methylbenzamide (U-47700).” FORENSIC SCIENCE INTERNATIONAL 266: 68–72.
Chicago author-date (all authors)
Coopman, Vera, Peter Blanckaert, Geert Van Parys, Serge Van Calenbergh, and Jan Cordonnier. 2016. “A Case of Acute Intoxication Due to Combined Use of Fentanyl and 3,4-Dichloro-N-[2-(Dimethylamino)Cyclohexyl]-N-Methylbenzamide (U-47700).” FORENSIC SCIENCE INTERNATIONAL 266: 68–72.
Vancouver
1.
Coopman V, Blanckaert P, Van Parys G, Van Calenbergh S, Cordonnier J. A case of acute intoxication due to combined use of fentanyl and 3,4-dichloro-N-[2-(dimethylamino)cyclohexyl]-N-methylbenzamide (U-47700). FORENSIC SCIENCE INTERNATIONAL. 2016;266:68–72.
IEEE
[1]
V. Coopman, P. Blanckaert, G. Van Parys, S. Van Calenbergh, and J. Cordonnier, “A case of acute intoxication due to combined use of fentanyl and 3,4-dichloro-N-[2-(dimethylamino)cyclohexyl]-N-methylbenzamide (U-47700),” FORENSIC SCIENCE INTERNATIONAL, vol. 266, pp. 68–72, 2016.
@article{8509152,
  author       = {Coopman, Vera and Blanckaert, Peter and Van Parys, Geert and Van Calenbergh, Serge and Cordonnier, Jan},
  issn         = {0379-0738},
  journal      = {FORENSIC SCIENCE INTERNATIONAL},
  keywords     = {U-47700,fentanyl,inhalation,new psychotropic substance (NPS),ultra performance liquid chromatography mass spectrometry (UPLCMS),ABUSE,RECEPTOR,PATCH},
  language     = {eng},
  pages        = {68--72},
  title        = {A case of acute intoxication due to combined use of fentanyl and 3,4-dichloro-N-[2-(dimethylamino)cyclohexyl]-N-methylbenzamide (U-47700)},
  url          = {http://dx.doi.org/10.1016/j.forsciint.2016.05.001},
  volume       = {266},
  year         = {2016},
}

Altmetric
View in Altmetric
Web of Science
Times cited: